# SDR GTIA2024102838478

- Difficulty date: October 24, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N924NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9405
- Aircraft time: 11,602 hours, 4,837 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT GOING THRU 5000FT DURING DESCENT-PERFORMED DECONTAMINATION OF THE ECS #2 IAW AMM 21-00-615-002 AND 21-00-00-615-004 NO CONTAMINATION FOUND AT THIS TIME OPS CHECK GOOD
